# SDR DXTA200300019

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 1,054 hours, 694 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

JUST AFTER STARTING A DESCENT FROM FL 410 CABIN RAPIDLY OVERPRESSURIZED .  PRESSURE WENT TO BELOW ZERO AND CABIN DPSI WAS RIGHT AT REDLINE.  DUE TO RATE AND PRESSURE, CHOSE TO CABIN DUMP.  AS A RESULT OXYGEN MASKS DEPLOYED.  OPS CHECKED PRESSURISATION SYSTEM ON GROUND WITH APU AND ENGINES, NO FAULTS FOUND.
